# SDR RAIA960131

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1153000
- Condition: Dirty
- Location: Rt Engine
- Part time: 2,750 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SGF - FLT 7018 - RIGHT ENGINE FEED 'LOW' LIGHT ILLUMINATED.  MAINTENANCE REMOVED, CLEANED, AND REINSTALLED RIGHT LOW PRESSURE SWITCH.  OPERATIONAL CHECK GOOD ON GROUND RUNS.  (X)
